Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Suffering from bone pain since Menopause, taking Folitrax and Folivite, bone density normal. Cause for pain?

HI DR SIEGAL IM 47 YEARS LIVE IN INDIA & IVE BEEN HAVING BONE PAINS SINCE MENOPAUSE APPRX. 1 YR I VE BEEN TAKING FOLITRAX 10MG ONCE A WEEK & FOLVITE TABLET ONCE A DAY &SHELLCAL K ONCE A DAY FOR THE PAST 6 MONTHS . I VE STOPPED FOLITRACK & FOLIC ACID SINCE A MONTH ON DR. S ADVISE & NOW MY BONE PAIN HAS COME BACK MORE ON THE RIGHT SIDE,I HAD GOT DONE BONE DENSITY TEST 7 MONTHS BACK IT WAS NORMAL , IM FED UP OF THIS CONSTENT PAIN CAN U PLEASE ADVISE IS THERE ANY FURTHER TEST ETC.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum .
You have taken plenty of iron and calcium preparation.
Now note down that menopause cause many symptoms and bone pain ( pain all over body ) is one of them.
In my opinion please consult a gynaecologist and get his opinion.
Get in blood for estradiol , F S H / L H , so that proper cause could be known.
Mention also the exact location of pain in bone.
Good luck.
Dr. HET
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor